# SDR 9513009984

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Rt Inbd Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE CHECK, FOUND RIGHT INBOARD FLAP FAIRING INBOARD SIDE BRACKET CRACKED.  STOP DRILLED CRACK PER EA 99-096778.  PERMANENT REPAIR WILL BE ACCOMPLISHED WITHIN 30 CALENDAR DAYS FROM 17 AUG 95.
